RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2017, Volume 17, Issue 2, Pages 172–182 (Mi isu714)  

Scientific Part
Mathematics

Harmonic analysis of periodic at infinity functions from Stepanov spaces

I. I. Strukova

Voronezh State University, 1, Universitetskaya pl., Voronezh, Russia, 394036

Abstract: We consider Stepanov spaces of functions defined on $\mathbb{R}$ with their values in a complex Banach space. We introduce the notions of slowly varying and periodic at infinity functions from Stepanov space. The main results of the article are concerned with harmonic analysis of periodic at infinity functions from Stepanov space. For this class of functions we introduce the notion of a generalized Fourier series; the Fourier coefficients in this case may not be constants, they are functions that are slowly varying at infinity. We prove analogs of the classical results on Ćesaro summability. Basic results are derived with the use of isometric representations theory.

Key words: Banach space, $L^1(\mathbb{R})$-module, Stepanov space, slowly varying at infinity function, periodic at infinity function, Fourier series.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197_а
This work was supported by the Russian Foundation for Basic Research (project no. 16-01-00197 performed in Voronezh State University).


DOI: https://doi.org/10.18500/1816-9791-2017-17-2-172-182

Full text: PDF file (327 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: I. I. Strukova, “Harmonic analysis of periodic at infinity functions from Stepanov spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:2 (2017), 172–182

Citation in format AMSBIB
\Bibitem{Str17}
\by I.~I.~Strukova
\paper Harmonic analysis of periodic at infinity functions from Stepanov spaces
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2017
\vol 17
\issue 2
\pages 172--182
\mathnet{http://mi.mathnet.ru/isu714}
\crossref{https://doi.org/10.18500/1816-9791-2017-17-2-172-182}
\elib{http://elibrary.ru/item.asp?id=29924696}


Linking options:
  • http://mi.mathnet.ru/eng/isu714
  • http://mi.mathnet.ru/eng/isu/v17/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:100
    Full text:29
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019